# SDR DHL2004804510

- Difficulty date: July 5, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 6 TRACK LUG WORN, STA 248.000 TO STA. 275.000.  TRIMMED OUT DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50 FIG 14.  FABRICATED SPLICES (AL 7075-T6 0.100, 0.125, 0.160) IAW SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B (AREA AND SPLICES).  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50 FIG 14, SRM 51-3-0 PG 1-2.
